Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convexly generated $ k$-dimensional measures


Author: Edward F. Moore
Journal: Proc. Amer. Math. Soc. 2 (1951), 597-606
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043175-8
MathSciNet review: 0043175
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Über das lineare Mass von Punktmengen--eine Verallgemeinerung des Langenbegriffs, Nachr. Ges. Wiss. Göttingen (1914) pp. 404-426.
  • [2] H. Federer, The $ (\phi ,k)$ rectifiable subsets of n space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 114-192. MR 0022594 (9:231c)
  • [3] F. Hausdorff, Dimension und äusseres Mass, Math. Ann. vol. 79 (1918) pp. 157-179. MR 1511917
  • [4] A. Sard, The equivalence of n-measure and Lebesgue measure in $ {E_n}$, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 758-759. MR 0008837 (5:62b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043175-8
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society